Counterexample accepted for publication

The details of the counterexample I used in my PhD-thesis to proof that a distributional restriction is not possible in general is now accepted for publication as a paper in the journal Examples and Counterexamples. The reviewing process took quite some time, but in the end it was accepted without any changes.

Trenn, Stephan

Distributional restriction impossible to define Journal Article

In: Examples and Counterexamples, vol. 1, no. 100023, pp. 1-4, 2021, (open access).

Abstract | Links | BibTeX